# SDR CA190430004

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTS 3 AREAS OF BLENDED CORROSION DAMAGE TO LOWER FRAME SECTORS AT FS 942.00 AND FS 969.00 (TC# 20190430004)
